Once you feel normal again, you have extra energy , you are no longer in that loop of addiction, things just feel awesome. This is referred to as the "honeymoon phase", you want to shout it to the world, you tell anyone how great it is.you want to turn everyone on to this fantastic new discovery.
Sort of like the way somebody turned us on to drugs for the first time because they thought they were great too!
While on sub, your pupils are still pinned, you ARE still taking a opioid every single day, you are still constipated all the time. Sub is really strong, and the life is so much longer that your dosing is less frequent. So your old habits are initially broken. You say to yourself, why would I want to get off this when its making me feel so good/productive.
Post-Induction- (if you get started on the right dose)
You feel GREAT, everything you imagined it would be it delivered on.. You feel normal again.(being a addict you may even experiment with a little extra just to see if you can feel better than normal) (a lot of people get started on way too high of a dose so they feel dizzy, nauseous, and get that infamous bup headache)
You really are not as normal as you think. Your perception of the real normal was distorted by your previous drug use. In actuality you are just not as high as you were before, being a partial agonist it only gets you high to a certain level. Your perceptions, feelings, actions are just slightly distorted. If you dont believe this, give a small piece of sub to a straight person and ask them how they feel, I tried that little experiment it wont be normal
After being on sub for a random amount of time- (usually 6months to 3 years) you begin to realize that you are beginning to feel foggy, distant, or removed. Your dosing will be needed to get out of bed, it will become your morning cup of coffee, you will plan your life around your dose, your old DOC behavioral habits will begin to revolve around the sub. normal will become disgusting.the fog will get worse and worse. Your fatigue will get more frequent. This is caused by a combination of decreased neurotransmitter production and temporary shut down of specific receptor sites.
Trying to stop-
Every week you swear to yourself you will start to taper, you make declarations like quitting smoking (by summer I will stop) every time you see the Dr you mention quitting or cutting back, he/she just smiles and gives you another script. You start to feel guilty about dosing around others, you realize that this is just another drug. With sub or MMT since the life is so long your brain loses this event horizon its just always high. This is one of the reasons that the wds and PAWS/Rebound are so notoriously long with longer life opioids, the receptors have shut down that naturally produce because they are unused. On sub your brain is always flooded with med. With other opioids these receptors still fire occasionally when the drug wears down, this is why wds are not as long from other drugs, and PAWS is more infrequent.